# SDR CALA2025051304644

- Difficulty date: May 10, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N36247
- Make and model: Boeing 737824
- Aircraft serial: 28807
- Aircraft time: 77,163 hours, 28,553 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A5505
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA POSSIBLE CORROSION ON FLOOR BEAM 344 LBL 56 (REF. A AR NR 1000035962) ESFR CREATED AND SUBMITTED REMOVED AND INSTALLED SET TRACK BTW STA 344 TO 380 AND LBL 56 AN D SUPPORT ON LBL 58, STA 347 AND REPAIRED FLOOR BEAM 344 LBL 56 OF WET AREA FWD IAW B737-800 SRM 51-40-02-0G-0 AND SRM 53-10-51- 2R-18 (WORK ACCOMPLISHED BY V951216 & AAR QC A-10 V939603) (SDR NO. 886).
